# SDR V0XD2019020801

- Difficulty date: January 22, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1000-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LH SIDE BETWEEN FS 1000.00 AND FS 1015.00 AT STGR 18L THERE IS A DENT(UNDER PROTECTOR PLATE) AND STGR 18L IS BENT. CORRECTIVE ACTION: REMOVED DAMAGED STGR 18L. DRESSED FUSELAGE SKIN TO NORMAL CONFIGURATION. NO DAMAGE NOTED TO SKIT. PERFORMED DNT ON SKIN, NO DAMAGE FOUND. INSTALLED REPAIR SPLICE AND NEW STGR 18LH. REMOVED DAMAGED FRAMES AT FACTORY SPLICE AND INSTALLED NEW FRAME SECTIONS AND NEW FRAME SPLICES AT FS 1000.00 AND FS 1015.00. RESTORED FINISH AT STGR 18L IAW BOMBARDIER CRJ700 REO 670-51-00-085 REV A 2017-0-03, SRM 53-61-03, 53-61-06, 51-42-21, REO 670-53-61-1520 2019-02-08, SRM 51-25-06, 51-42-06, AMM 20-70-00, NDTM 51-20-006.
